The homotopy of spaces of maps between real projective spaces

Access this Article

Search this Article

Author(s)

Abstract

We study the homotopy groups of spaces of continuous maps between real projective spaces and we generalize the results given in [<b>5</b>], [<b>8</b>] and [<b>12</b>]. In particular, we determine the rational homotopy types of these spaces and compute their fundamental groups explicitly.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 58(4), 1163-1184, 2006-10-01

    The Mathematical Society of Japan

References:  12

Cited by:  1

Codes

  • NII Article ID (NAID)
    10018380899
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255645
  • NDL Article ID
    8512874
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  CJPref  NDL  J-STAGE 
Page Top